CaltechAUTHORS
  A Caltech Library Service

Large deviations in Selberg's central limit theorem

Radziwiłł, Maksym (2011) Large deviations in Selberg's central limit theorem. . (Unpublished) http://resolver.caltech.edu/CaltechAUTHORS:20180614-141729646

[img] PDF - Submitted Version
See Usage Policy.

181Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20180614-141729646

Abstract

Following Selberg it is known that as T → ∞, [formula] uniformly for Δ ≤ (log log log T)^((1/2) - ε). We extend the range of Δ to Δ « (log log T)^((1/10) - ε). We also speculate on the size of the largest Δ for which the above normal approximation can hold and on the correct approximation beyond this point.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
http://arxiv.org/abs/1108.5092arXivDiscussion Paper
Additional Information:The author is partially supported by a NSERC PGS-D award.
Funders:
Funding AgencyGrant Number
Natural Sciences and Engineering Research Council of Canada (NSERC)UNSPECIFIED
Classification Code:2010 Mathematics Subject Classification. Primary: 11M06, Secondary: 11M50
Record Number:CaltechAUTHORS:20180614-141729646
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20180614-141729646
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:87125
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:14 Jun 2018 21:42
Last Modified:14 Jun 2018 21:42

Repository Staff Only: item control page